# SDR SWAA2015091743972

- Difficulty date: September 11, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 48,483 hours, 28,043 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW OTBD SIDE ABOVE & INBD OF NR 1 TANK BOOST PUMP, SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
